Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

What causes sinusitis?

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 2003
Answered : 709 Questions
Can sinusitis be cause by ms I read it canbe from an autoimmune disorder how likely
Posted Sat, 1 Mar 2014 in Ear, Nose and Throat Problems
Answered by Dr. Rajkishori Godhi 19 days later
Brief Answer: Multiple sclerosis cannot cause sinusitis Detailed Answer: Hello Madam, Thanks for the query, Sinusitis can be caused by autoimmune vasculitis particularly by Wegener's Granulomatosis. People with Multiple sclerosis are no more susceptible to sinusitis than ordinary people. Multiple sclerosis does not increase the chances of getting sinusitis. But a sinus infection can trigger a relapse. regards, Dr Rajkishori.
Above answer was peer-reviewed by
Follow-up: What causes sinusitis? 57 minutes later
I have constant low back pain and leg pain sometimes I feel numbness and pins and needles sometimes a burning sensation in legs and feet had these symptoms for 6-7 yrs had a brain MRI in 2008 2011 2012 and last one dec 2013 all negative had c- spine and t spine in May 2013 negative if it was ms would if have shown up already in any of these scans
Answered by Dr. Rajkishori Godhi 1 hour later
Brief Answer: other deficiencies can cause these symptoms. Detailed Answer: Hi again, Yes you are right. Since the MRI is negative it is very unlikely that you have multiple sclerosis. All the symptoms that you described can be caused by various deficiencies- Vitamin D, Calcium, Magnesium, B6. Please see a physician for your symptoms and get the necessary tests done to rule out deficiencies. regards, Dr Rajkishori.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor